# SDR 06FDEA0371

- Difficulty date: January 25, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP L/E STA 758 ON RIB FOUND CRACK 0.60 INCH LONG.  REMOVED, REPAIRED AND REINSTALLED RIB IAW SRM 57-00-01 FIG 0 SHT 1-3-4 VOL 1, SRM 51-35-01 PAR 1-5 VOL 2 AND SRM 51-33-01 PAGE 34-47 VOL 2.  FABRICATED PART IAW DETAIL PART TRAVELER N00402 AND SRM 57-00-01 FIG 10 SHT 1-3-4 VOL 1.
